Pulmonary edema as a delayed complication of ritodrine therapy. A case report

J. D. Bloss, G. D.V. Hankins, L. C. Gilstrap, J. C. Hauth

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Pulmonary edema occurred 24 hours after intravenous ritodrine therapy and 10 hours after subcutaneous terbutaline therapy. Standard therapy directed at volume overload quickly cleared the pulmonary congestion, and the pregnancy progressed uneventfully to term. A retrospective rewiew incriminated transfusion therapy and volume overload as the etiology.

Original languageEnglish (US)
Pages (from-to)469-471
Number of pages3
JournalJournal of Reproductive Medicine for the Obstetrician and Gynecologist
Volume32
Issue number6
StatePublished - Jan 1 1987

ASJC Scopus subject areas

  • Reproductive Medicine
  • Obstetrics and Gynecology

Fingerprint Dive into the research topics of 'Pulmonary edema as a delayed complication of ritodrine therapy. A case report'. Together they form a unique fingerprint.

  • Cite this